Coming Soon…


Yes I know I’ve been gone. I think that maybe not blogging means that I don’t have to confront my feelings or talk about what’s happened. However, that is not a good enough reason not to blog so, I’m going to put it on my calendar to sit down and write about everything that’s been going on. It will probably mean a very lengthy post but you guys won’t have to read it if you don’t want to. 

I’m hoping to get it done by maybe Friday? I hope so. So hang in there with me.

Advertisements

About CimmarianInk

Abuse Survivor Diagnosed with Bipolar Disorder PTSD and Dissociative Identity Disorder (DID) also known as Multiple Personalities
This entry was posted in dissociative identity disorder. Bookmark the permalink.

2 Responses to Coming Soon…

  1. I didn’t know that DID is also known as Multiple Personalities. I have had DID all my life since my teen years, but never knew what it was called. I must also have had bi-polar illness as my moods would fluctuate from highs to lows & mostly in my teens, twenties & thirties, I felt really down, never enjoying things I previously enjoyed & staying in bed a lot. Sometimes I would get into a “HIGH” & go on buying sprees. I always felt in a dream-like state & it was under control for many years from my Boston doctor’s rxs., but last Nov. 2015 it hit me like a vengeance & I became in that horrible dissociation & depersonalization state again after my dermatologist squirted me with I think you call it nitrous acid(removing my actinic keratosis)& he used it like a machine gun all over my face. Then he ran out of the room & didn’t return. I got dressed & went out feeling like I would faint, vomit & the brain fog started up again. I have too much to write in order to inform you of my various conditions, i.e. kidney stone in ureter that urologist tried to remove & said it slipped up into my kidney, but nothing showed in the CT Scan & I am scheduled to have another scan in early September. My urologist has had me on Allipurinol & 650 mgs. q.d. which I stopped because I felt it was messing up my thinking. I am also on Sodium Bicarbonate, 650 mgs. q.i.d. Thank you for anything with which you can help me. My Best. Virginia A. Leman, 4633 Duhme Rd. Unit 2C, Madeira Beach, FL. 33708 (727)391-8870

    • CimmarianInk says:

      I missed this comment somehow or I would have responded earlier. Yes the DSM decided to change the terminology from multiple personalities to dissociative identity disorder to be more clear about what’s actually happening.

      It can, unfortunately take way too many years to get a proper diagnosis. I hope you find a good team of doctors to work with you getting things worked out.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s